# SDR UF6A950612

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- Engine: Pwa PW126A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 5,443 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SBN - FLT NR 5116 - NR 2 ENGINE LOW OIL PRESSURE LIGHT ON THE CWP ILLUMINATED IN FLIGHT.  MAINTENANCE REPLACED THE NR 2 ENGINE.  (M)
